# SDR IPXA2015040587713

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 47,463 hours, 15,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587649
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL MAIN CARGO DECK POSITION 3/4 CENTER FLOOR PANEL DAMAGED NUMEROUS AREAS BY BALL MATERIAL, PN 143T5876-49.  FABRICATED FLOOR PANEL IAW EO B767-5320-9693-H.
